Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 18 year old male. I had a very sedentary lifestyle for 2 years till now due to my education and I am overweight. Maybe this will help you explain the following symptoms. I have a pain sensation in my leg extending to the feet. Sometimes it is mostly a little pain sensation or weakness near the knee. Sometimes I have a burning pain in my fingers (not sure if it is finger joints) which grows and suddenly drops and is gone. I have been having a twitching left eye for nearly a week. And also I have problem of acidity mostly after junk and spicy food or if I have an empty stomach. Please tell what possibly could be the problem or is it just because of lifestyle?

3 Doctors Answered
Its because of lifestyle and vitamin b12 deficiency.
1 person found this helpful
It is because of overweight and gastritis. You should loose your weight on priority basis, and improve your dietary habits (avoid spicy, oily, junk, outside food items, coffee, tea etc.). Increase amount of fruits and salad in you food as much as possible.
1 person found this helpful
This is just because of your lifestyle you are very much overweight first and foremost require the is to cut down on your weight by consuming lesser calories than you burn by the way of exercises etc second thing is empty stomach and junk food both causes acidity so nothing unusual about it you will have yo change all these things eat more fresh vegetables and fruits salads soups and avoid fried spicy and junk food also cut down on consumption of excessive tea coffee and cold drinks di vigorous exercises for atleast one hour every day drink plenty of water and eat smaller meals don't keep your stomach empty for more than three hours make a daily timetable and follow it strictly.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.